# SDR HEEA0015900

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23069551
- Condition: Failed
- Location: Engine
- Part time: 1,253 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMU WOULD NOT GO TO IDLE.
